# SDR QXEA2010051000298

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 7,150 hours, 7,876 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE STRIP UNDER NR 2 ENGINE HORSE COLLAR PANEL (LT SIDE) IS PULLING UP AND LOOSE.  UNINSTALLED CHAFE STRIP UNDER NR 2 ENGINE HORSE COLLAR PANEL LT SIDE BY REMOVING 3 BOLTS, 8 RIVETS AND 4 NUTPLATES IAW SRM 51-40-07.  INSTALLED NEW CHAFE STRIP UNDER NR 2 ENGINE HORSE COLLAR PANEL BY INSTALLING 3 BOLTS AND 8 RIVETS IAW SRM 51-42-05-02-01.  NO OTHER DEFECTS NOTED.
